# SDR DXTA2011062404634

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 2,216 hours, 1,344 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER GEAR HANDLE WAS SELECTED UP.  MAIN GEAR RETRACTED.  NOSE GEAR GREEN LIGHT REMAINED ILLUMINATED AND RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  PURSUANT TO THE ABNORMAL CHECKLIST, LANDING GEAR HANDLE WAS SELECTED DOWN.  MAIN GEAR EXTENDED DOWN.  3 GREEN LIGHTS ILLUMINATED AND RED UNSAFE GEAR LIGHT EXTINGUISHED.  LANDED WITH NO FURTHER INCIDENT.  REMOVED AND INSTALLED NOSE WHEEL POWER STEERING UNIT IAW MM 32-50-00.  FUNCTIONAL TEST COMPLETED IAW MM 32-50-00.
